# SDR DXTA2009060403677

- Difficulty date: June 3, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N647QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 4,109 hours, 3,152 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Circuit Board
- Part number: 66187235
- Part serial: 0135
- Condition: Inoperative
- Location: Hyd System
- Part time: 3,152 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH, FLAPS WERE SELECTED TO 15(DEG).  FLAP INDICATOR DID NOT MOVE & STAB MISCOMP ANNUNCIATOR ILLUMINATED.  WHEN MLG SELECTED DOWN, THEY DID NOT MOVE.  APPROXIMATELY 30 SECONDS AFTER MLG WAS SELECTED DOWN, FLAPS MOVED, MLG MOVED & STAB MISCOMP ANNUNCIATOR EXTINGUISHED.  HYD FLUID LEVEL CHECKED OK ON POST FLT.  JACKED ACFT & FOUND HYDRAULIC LOADING VALVE NOT OPERATING IAW THE MM. BOTH THE LOADING VALVE & HYDRAULIC CIRCUIT BOARD WERE REPLACED.  OPS CHECK OF ALL SYSTEMS WAS GOOD. PC BOARD MM REF. 24-50-03 AND LOADING VALVE MM REF 29-11-06.
